MAUDE Adverse Event Report: MICROLINE SURGICAL M/L-10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE; LIGATION CLIP, METALLIC,

MICROLINE SURGICAL M/L-10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE; LIGATION CLIP, METALLIC,
Model Number 1112CH
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was locked down, and could not be removed.It was replaced it with a new product.
 
Event or Problem Description
The product was locked down, can't be removed.Replaced it with a new product.
 
Additional Manufacturer Narrative
The associated product was not returned to msi for investigation.
 
Event or Problem Description
The product was locked down, can't be removed.Replaced it with a new product.

Brand Name
M/L-10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE
Common Device Name
LIGATION CLIP, METALLIC,
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, ma, MA 
MDR Report Key22743229
Report Number1223422-2025-00025
Device Sequence Number18247510
Product Code GCJ
UDI-Device Identifier00811099010432
UDI-Public00811099010432
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1112CH
Device Catalogue Number1112CH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown